# SDR CALA2015040293503

- Difficulty date: March 29, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 67,675 hours, 25,779 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERT, YELLOW SYS HYD LOW PRESS FLUID LOSS, YELLOW SYS ACCUMULATOR LOSING PSI.  REPLENISHED YELLOW SYS HYD DUE TO FLUID LOSS FROM PRESS LINE HOLE.  R & R LINE, PRESS RESTORED.
